# SDR CALA2024090200530

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 55,814 hours, 28,404 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Condition: Loose
- Location: Waste Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LIQUID LEAKING FROM BELLY DRAIN. OPENED AFT CARGO PIT PANEL AND FOUND CLAMP ON WASTE TANK DRAIN PIPE LAYING ON THE BELLY OF THE ACFT AS WELL AS LOTS OF TOILET PAPER AND LIQUID IN AND AROUND THE WASTE TANK AREA, SEE ATTACHED PHOTOS. SPILL/HUMAN WASTE WAS FOUND ON 08/30/24. LOCATION IS IN THE AFT CARGO PIT BELLY BEHIND THE AFT CARGO WALL TILL THE PRESSURE BULKHEAD AND ALSO UNDER THE CARGO FLOOR BOARDS. SPILL IS MUCH LARGER THAN 36" X 36". REF ECRA 2011-01000 AND GMM 02-20-55 FOR CLEANUP PROCEDURES. CLEANED AROUND CLAMP AREA AND RESECURED CLAMP IN REF AMM 38-31-74-400-001-A STEP 4A(7). STILL REQUIRES LEAK CHECK REMOVED ALL AFT CARGO FLOOR PANELS TO FACILITATE AND IDENTIFY WASTE CLEAN UP.   PERFORMED LEAK CHECK AT WASTE TANK OUTFLOW CONNECTION IN REF AMM 38-31-74. NO LEAKS NOTED AT THIS TIME. REF LP 9106661 FOR SPILL CLEAN UP.
